# SDR SIMA20130212009

- Difficulty date: February 21, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 24,147 hours, 21,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLOOR EMERGENCY PROXIMITY LIGHT AND FLOORBOARD 261BF HAD A BROKEN CONNECTOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE FLOOR EMERGENCY PROXIMITY LIGHT AND FLOORBOARD 261BF IAW 33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
